zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic behavior of solutions for linear parabolic equations with general measure data. (English) Zbl 1124.35318
Summary: In this note we deal with the asymptotic behavior as $t$ tends to infinity of solutions for linear parabolic equations whose model is $$\cases u_t-\Delta u=\mu &\text{in }(0,T)\times\Omega,\\ u(0,x)= u_0 &\text{in }\Omega,\endcases$$ where $\mu$ is a general, possibly singular, Radon measure which does not depend on time, and $u_0\in L^1(\Omega)$. We prove that the duality solution, which exists and is unique, converges to the duality solution (as introduced by {\it G. Stampacchia} [Ann. Inst. Fourier 15, No. 1, 189--257 (1965) and Colloques Int. Centre nat. Rech. Sci. 146, 189--258 (1965; Zbl 0151.15401)]) of the associated elliptic problem.

MSC:
35K15Second order parabolic equations, initial value problems
35R05PDEs with discontinuous coefficients or data
35B40Asymptotic behavior of solutions of PDE
Keywords:
Radon measure
WorldCat.org
Full Text: DOI arXiv
References:
[1] Arosio, A.: Asymptotic behavior as t$\to +\infty $ of solutions of linear parabolic equations with discontinuous coefficients in a bounded domain. Comm. partial differential equations 4, No. 7, 769-794 (1979) · Zbl 0436.35014
[2] Boccardo, L.; Dall’aglio, A.; Gallouët, T.; Orsina, L.: Nonlinear parabolic equations with measure data. J. funct. Anal. 147, No. 1, 237-258 (1997) · Zbl 0887.35082
[3] Dal Maso, G.; Murat, F.; Orsina, L.; Prignet, A.: Renormalized solutions of elliptic equations with general measure data. Ann. scuola norm. Sup. Pisa cl. Sci. 28, 741-808 (1999) · Zbl 0958.35045
[4] Friedman, A.: Partial differential equations of parabolic type. (1964) · Zbl 0144.34903
[5] Ladyzhenskaja, O. A.; Solonnikov, V.; Uraltceva, N. N.: Linear and quasilinear parabolic equations. (1970)
[6] Leonori, T.; Petitta, F.: Asymptotic behavior of solutions for parabolic equations with natural growth term and irregular data. Asymptotic anal. 48, No. 3, 219-233 (2006) · Zbl 1145.35346
[7] F. Petitta, Asymptotic behavior of solutions for parabolic operators of Leray -- Lions type and measure data, in press · Zbl 1152.35323
[8] F. Petitta, Renormalized solutions of nonlinear parabolic equations with general measure data, in press · Zbl 1150.35060
[9] Porretta, A.: Existence results for nonlinear parabolic equations via strong convergence of truncations. Ann. mat. Pura appl. (IV) 177, 143-172 (1999) · Zbl 0957.35066
[10] Prignet, A.: Existence and uniqueness of entropy solutions of parabolic problems with L1 data. Nonlinear anal. TMA 28, 1943-1954 (1997) · Zbl 0909.35075
[11] Spagnolo, S.: Convergence de solutions d’équations d’évolution. Proceedings of the international meeting on recent methods in nonlinear analysis, 311-327 (1979)
[12] Stampacchia, G.: Le problème de Dirichlet pour LES équations elliptiques du seconde ordre à coefficientes discontinus. Ann. inst. Fourier (Grenoble) 15, 189-258 (1965) · Zbl 0151.15401
[13] Trudinger, N. S.: On Harnack type inequalities and their application to quasilinear elliptic equations. Comm. pure appl. Math. 20, 721-747 (1967) · Zbl 0153.42703